# SDR SWAA2021081687004

- Difficulty date: May 14, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SKIN LOC AT 3IN FROM O/B EDGE ON T/E AREA AT RT WING / REPAIRED I/B MAIN FLAP WEDGE PANEL LOWER SKIN LOC AT 3 IN FROM O/B EDGE ON T/E AREA AT RT WING AS PER B737-700 SRM 57-53-01-2R-7 REPAIR 7 TOOL USED CALIPER PN:700-113-10; S/N:0013226; DUE DATE:10/MAR/21; HOT BONDER PN:HCS9200B; SN:15102320; DUE DATE:14/JUN/20; COATING THICKNESS GAUGE PN:PROSITECTOR 6000N53; SN:767584; DUE DATE:16/JUL/20
